# SDR ASAA2023052445066

- Difficulty date: May 24, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N630VA
- Make and model: Airbus A320-214
- Aircraft serial: 03101
- Aircraft time: 47,562 hours, 15,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Part serial: NA
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR AFT L/H AT FR69 TO FR70, SHEAR PLATE HAS GOUGE, MARKED IN RED GROUNDED - YES. REMOVED AND REPLACED LH AFT SHEAR PLATE FROM FR69-FR70 PN D5347112420200 PO: 975781.1 IAW AIRBUS DWG D53474180, A320-SRM 51-72-11
